Carregant...
Carregant...

Vés al contingut (premeu Retorn)

The automorphism group of Thompson's group F: subgroups and metric properties

Autor
Burillo, J.; Cleary, S.
Tipus d'activitat
Article en revista
Revista
Revista matemática iberoamericana
Data de publicació
2013
Volum
29
Número
3
Pàgina inicial
809
Pàgina final
828
DOI
https://doi.org/10.4171/RMI/741 Obrir en finestra nova
Projecte finançador
Métodos geométricos en teoría de grupos
URL
http://www.ems-ph.org/journals/show_abstract.php?issn=0213-2230&vol=29&iss=3&rank=4 Obrir en finestra nova
Resum
We describe some of the geometric properties of the automorphism group Aut(F) of Thompson's group F. We give realizations of Aut(F) geometrically via periodic tree pair diagrams, which lead to natural presentations and give effective methods for estimating the word length of elements. We study some natural subgroups of Aut(F) and their metric properties. In particular, we show that the subgroup of inner automorphisms of F is at least quadratically distorted in Aut(F), whereas other subgroups of ...
Paraules clau
Thompson's Group
Grup de recerca
COMBGRAF - Combinatòria, Teoria de Grafs i Aplicacions

Participants